Cart (Loading....) | Create Account
Close category search window

Lower Bound for the Radiation Q of Electrically Small Magnetic Dipole Antennas With Solid Magnetodielectric Core

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kim, O.S. ; Dept. of Electr. Eng., Tech. Univ. of Denmark, Lyngby, Denmark ; Breinbjerg, O.

A new lower bound for the radiation Q of electrically small spherical magnetic dipole antennas with solid magnetodielectric core is derived in closed form using the exact theory. The new bound approaches the Chu lower bound from above as the antenna electrical size decreases. For ka <; 0.863, the new bound is lower than the bounds for spherical magnetic as well as electric dipole antennas composed of impressed electric currents in free space.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:59 ,  Issue: 2 )

Date of Publication:

Feb. 2011

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.